MAUDE Adverse Event Report: SYNTHES GMBH LOCKSCR F/NAILS Ø5 L 64 XL25; SCREW, FIXATION, BONE

SYNTHES GMBH LOCKSCR F/NAILS Ø5 L 64 XL25; SCREW, FIXATION, BONE
Catalog Number 04.045.064TS
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Skin Inflammation/ Irritation (4545)
Date of Event 01/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient with distal femur fracture was treated with retrograde femoral nail on (b)(6) 2025.Patient reported discomfort (pain/tissue irritation) in distal femur in early 2026,.Follow up x-rays show screw back out of distal oblique screws.0mm end cap was used.Revision surgery was performed on (b)(6) 2025.A lateral attachment washer was implanted.All distal im screws were removed and only proximal retained which is the shorter screw.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional narrative: d4: udi: as the catalog/model number was not provided, (01)gtin is not available.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d4 (catalog, lot, expiration date, primary udi #) g1, h4.Corrected: d1.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device history lot: a manufacturing record evaluation was performed for the finished device product code: 04.045.064ts.Lot number: 8847p39.It was electronically reviewed and no nonconformances / manufacturing irregularities were identified during the manufacturing process.The product was released on: 25 jan 2024.Manufacturing site: jabil grenchen.Expiry date: 01 jan 2029.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LOCKSCR F/NAILS Ø5 L 64 XL25
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
WERK GRENCHEN
solothurnstrasse 186
grenchen
SZ  
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24183469
Report Number8030965-2026-00901
Device Sequence Number9578816
Product Code HWC
UDI-Device Identifier10886982302793
UDI-Public(01)10886982302793(17)290101(10)8847P39
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.045.064TS
Device Lot Number8847P39
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/26/2026
02/26/2026
Initial Report FDA Received Date01/26/2026
Supplement Report FDA Received Date03/04/2026
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKING ATTACHMENT WASHER F/RETROGR FEM.; LOCKSCR F/NAILS Ø5 L 40 XL25.; LOCKSCR F/NAILS Ø5 L 76 XL25.; LOCKSCR F/NAILS Ø5 L 80 XL25.; RETROGR FEM NAIL ADV - RFN-ADV Ø11 L400.; RETROGR FEM NAIL ADV - RFN-ADV Ø11 L400.; VA LOCKSCR ø3.5 SELF-TAP L 70 SST.; VA LOCKSCR ø3.5 SELF-TAP L 70 SST.; VA LOCKSCR ø3.5 SELF-TAP L 80 SST.; VA LOCKSCR ø3.5 SELF-TAP L 80 SST.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown